# SDR DHL2000803129

- Difficulty date: January 8, 2000
- Submitted: March 28, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT ACCESSORIES COMPT FRAME DOUBLER CRACKED 3 INCHES AT 640.000, BETWEEN L20 AND L22 LT.  REMOVED DAMAGED AREA AND PERFORMED ANTI CORROSIVE TREATMENT IAW SRM 51-1-8 PAGE 11.  FABRICATED DOUBLER IAW SRM 53-2-0 PAGE 2C-2E.  TREATED AND PRIMED DOUBLER.  REPLACED DOUBLER WITH HI-LOKS AND SOLID RIVETS IAW SRM 51-1-20D PAGE 9 AND 10 & SRM 51-1-21 PAGE 6.
